Hi , I am new to this web site and was hoping someone out there can give me some tips about my side effects. I take vyvanse for my adhd and I noticed that everytime I take it my eyes feel like there playing tug a wor and my mouth gets really dry only wanting to drink water or coke not being able to eat not only that I can go a whole 24 to 48 hrs without sleeping like now. Is there anyone with such a similar effect???
Vyvanse, the side effects that occur in a group of people taking the drug are documented and then compared to those that occur in another group of people not taking the medicine. As a result, it is possible to see what side effects occur, how often they appear, and how they compare to the group not taking the medicine.
In these studies, the most common Vyvanse side effects included:
* A decreased appetite -- in up to 39% of people
* Dry mouth -- up to 26%
* Irritability -- up to 10%.
Other common side effects (occurring in 2 to 9% of people) included:
Feeling jittery; Shakiness (tremor); Increased sweating; Drowsiness; Mood changes.
Some reactions to Vyvanse are potentially serious and should be reported to your doc/pharmacist right away. These include but are not limited to:
Shortness of breath; Depression; Strange behavior, agitation, or restlessness; Hallucinations (seeing, hearing, or feeling things that are not really there); Uncontrolled movements of the head, neck, mouth, arms, or legs (known as tics)
If you think the side effects are too bothersome, please do talk to your doc/pharmacist to either change or alter dosage, take care, be well & safe.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Side Effect - My 6 year old daughter's dr just prescribed vyvanse for her adhd yesterday, I gave it?
Posted 1 Apr 2010 • 2 answers
Posted 19 Feb 2011 • 2 answers
Posted 22 Feb 2013 • 6 answers
Posted 8 Apr 2013 • 2 answers
Posted 10 Mar 2015 • 1 answer